Gardner's deformations of the Boussinesq equations

Download
2006-09-15
Karasu, Atalay
Kiselev, Arthemy V.
Using the algebraic method of Gardner's deformations for completely integrable systems, we construct recurrence relations for densities of the Hamiltonians for the Boussinesq and the Kaup-Boussinesq equations. By extending the Magri schemes for these equations, we obtain new integrable systems adjoint with respect to the initial ones and describe their Hamiltonian structures and symmetry properties.

Citation Formats
A. Karasu and A. V. Kiselev, “Gardner’s deformations of the Boussinesq equations,” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol. 39, no. 37, pp. 11453–11460, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/44019.